MathSciNet Relay Station
MathSciNet bibliographic data
MR1945198 60K37 (60J80)
Dyakonova, E. E. On multitype branching processes in a random environment. Proceedings of the Seminar on Stability Problems for Stochastic Models, Part I (Eger, 2001). J. Math. Sci. (New York) 111 (2002), no. 3, 3537–3540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 12:28:46 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=1ebd10bfbae79c692b0660c3a828002b; path=/; expires=Fri, 06-Jun-2031 12:28:46 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 573 Wr6<ũ; 4X6K`' I7evud[`5Ht7t!gblH|7ѧ+M"ŇKpjҸ$d0Fw=CC՝Sql75~k7ݘt 7oOᖚ0fRcj5]KXYmS %cژ&\,O\q*sfxH@T4S||J"RV'hByˊ >mwPeM"M%oҵf+gO^5dajW LsZ@Ȅ͛T,rF[zJӞpCP+ē ČObsOVZ=$:)3't4ItZSLХ;cg"* L< 3h0p:@P%1QvW}x68ym$uH,oΆZ{PDu H~8~V7r`KuvG6(=`]8nwZVntenPhɘUֿˉӘQCjTd4;|YN0+,rҸH@eQI -}ԗ%t-1!T랓?3Ё\p9L0F6,h,4Rwү@%]Lf޻pKt ~v#TA_PY!HKmpP5a'X1&`tz;S3=%$FRMﹾսnI^t5 KБŇHɬH!}}҅{3mq4ӳg۵T`(˙  jbpi3p)kmUK9y P լbQ;,U mX{ $FdjV&@qđbPbK0GdrhE] g  @Ys*fx&9؜~3l\#hV_^SUTW>jF #~Z[D&3ɰڧaȴ^)f*N@l.|x1Ys;w2aͪɱ¬1V[8~6UgIBղ\KtLhvv4`U [hhcKȉzr[,1Nm dp BY3!gf{@u5LM'Q, ~ 3ŤA9@dȥr϶6!3Z1UveӃs4dX\nxǵV畲-Lnz3-٫„$eѵ#C+{|*vX'G5s^ ˗mzW w'k! a X 0